Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/478
Title: Paired domination on interval and circular-arc graphs
Authors: Cheng, TCE 
Kang, L
Ng, CTD 
Keywords: Interval graph
Circular-arc graph
Paired domination
Issue Date: 1-Oct-2007
Publisher: Elsevier
Source: Discrete applied mathematics, Oct 2007, v. 155, no. 16, p. 2077-2086 How to cite?
Journal: Discrete applied mathematics 
Abstract: We study the paired-domination problem on interval graphs and circular-arc graphs. Given an interval model with endpoints sorted, we give an O(m+n) time algorithm to solve the paired-domination problem on interval graphs. The result is extended to solve the paired-domination problem on circular-arc graphs in O(m(m+n)) time.
URI: http://hdl.handle.net/10397/478
ISSN: 0166-218X
DOI: 10.1016/j.dam.2007.05.011
Rights: Discrete Applied Mathematics © 2007 Elsevier. The journal web site is located at http://www.sciencedirect.com.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
DAM6479.pdf189.81 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

29
Last Week
0
Last month
Citations as of Feb 7, 2016

WEB OF SCIENCETM
Citations

28
Citations as of Feb 6, 2016

Page view(s)

503
Checked on Feb 7, 2016

Google ScholarTM
Citations

loading...

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.